# SDR AALA201909219014

- Difficulty date: September 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 97,242 hours, 15,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T126327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE AT BS 1562 BETWEEN S39L AND S39R. REPLACED SHEAR TIE PER SRM 51-10-02-0G.
